# SDR R61A201603030183

- Difficulty date: March 3, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 21,106 hours, 16,702 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  LT HORIZONTAL STABILIZER 4 IS CRACKED. MAINTENANCE CUTOUT AND FABRICATED INSTALLED REPAIR DOUBLER IAW ETD 2016-170-022291, REV A.
